# SDR MALA010307

- Difficulty date: February 28, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NASHVILLE, TN. DENT ABOVE CAPT PITOT TUBE. MAINTENANCE REPAIRED DAMAGE ABOVE CAPT PITOT TUBE (UPPER) FOR TOUCH UP PAINT
